# SDR JR2R20240717612

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,411 hours, 12,679 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Ground Stud
- Part number: 17033730001
- Condition: Corroded
- Location: Zone 500
- Part time: 21,411 hours, 12,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE IDG GROUNDG BLOCK LOCATED OUTBOARD OF THE #2 AFT FAIRING ON THE TRAILING EDGE OF THE WING IS CORRODED.  REPAIRED
